# SDR SWIA202163632

- Difficulty date: October 13, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT OUTBOARD FLAP INBOARD LEADING EDGE - GUIDE ROLLER BEARING DOES NOT SPIN FREELY. (FLAGGED)   (C CHECK RO 1/04/2021)   REMOVED AND REPLACED LH OUTBOARD FLAP INBOARD GUIDE ROLLER BEARING P/N NAS562-5R5 REF CRJ 700 AMM 20-51-00-400-801-A01 AND CRJ 700 AMM 20-21-00-910-801-A01 USING TUC4822 CAL DUE 30-JUN-22.
